# SDR IPMA2020081860001

- Difficulty date: August 16, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N556AL
- Make and model: Beech B200
- Aircraft serial: BB1670
- Aircraft time: 4,781 hours, 4,372 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hook
- Part number: B140048
- Condition: Unlatched
- Location: Lt Cowl
- Part time: 4,781 hours, 4,372 cycles
- Component: Cowling, Beech
- Component part number: 101910011601
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED AND UPON REACHING CRUISE ALTITUDE CREW NOTICED LEFT ENGINE COWLING WAS LIFTED UP.  CREW RETURNED TO DEPARTURE AIRPORT AND EMERGENCY WAS DECLARED AND THEY LANDED WITHOUT INCIDENT.  THE COWL LATCH WAS IN THE LOCKED POSITION, BUT HAD COME DISENGAGED FROM THE COWLING.  THE COWL WAS INSPECTED AND FOUND UNDAMAGED.  THE COWL INSTALLED AND THE LATCHES INSPECTED FOR PROPER ENGAGEMENT.  AIRCRAFT RETURNED TO SERVICE.
